MathSciNet Relay Station
MathSciNet bibliographic data
MR1472090 (98i:58081) 58F03 (54H20)
Kim, K. H.; Roush, F. W. The Williams conjecture is false for irreducible subshifts. Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 105–109 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement